# SDR CA141216004

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POST APU BATTERY REPLACEMENT, APU BATT OP TEST WAS ATTEMPTED TO BE CARRIED OUT. DURING POWER ON, APU BATTERY VOLTAGE, TEMP AND AMPS WERE NOTED TO BE UNUSUAL, WITH A RAPID INCREASE IN TEMP AND CURRENT AFTER SHORT TIME WITH POWER APPLIED. POWER REMOVED TO REDUCE RISK OF FURTHER DAMAGE. ACPC ACCESS PANEL REMOVED AND A/D CARD VISUALLY INSPECTED, EVIDENCE OF OVERHEATING SEEN AND BURNING SMELL OBSERVED. THE DAMAGED AREA OF THE CARD IS NOTED TO BE THE SAME A RECENTLY ENCOUNTERED ON ANOTHER AIRCRAFT. INVESTIGATION REVEALED THAT THE APU BATTERY WIRING HARNESS WAS SHORTED WITH BATTERY CONNECTION. AIRCRAFT WIRING WERE ALSO FOUND OVERHEATED DURING THE INVESTIGATION AND THE RETURN INTO SERVICE.
